# SDR UIEA2019102325781

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,315 hours, 12,966 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 948813
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL ACCESS PANEL UPPER LATCH BROKEN. ( TRANSFERRED TO NON-MEL MDDR 119475 IAW GMM 3.24.2, DUE 31-OCT-2019.   LP 1113028 - M8: REMOVED AND REPLACED #2 ENGINE OIL ACCESS PANEL, UPPER LATCH IAW AMM 71-11-08. OPS CHECK GOOD AT THIS TIME. THIS CLEARS NON MEL 119475. MCC NOTIFIED.  )
